# SDR DU4R2006594

- Difficulty date: August 13, 2006
- Submitted: August 22, 2006
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N927DA
- Make and model: Doug MD-88
- Aircraft serial: 49714
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 1322
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT AFT CARGO LONGERON 24L FS 1322.  CUT OUT CORRODED AREA.  INSTALLED EXTRUSION P/N S2912727-12000 AND FITTING P/N 3913291U501 IAW DC-9/MD80 SRM 51-10-3D, 51-30-2 AND 51-30-5 AND 53-02D.
